Previous |  Up |  Next


Title: The problems of complexity of almost context-free languages [Abstract of thesis] (English)
Author: Ngoc, N. V.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 30
Issue: 1
Year: 1989
Pages: 202
Category: math
MSC: 68N20
MSC: 68Q25
MSC: 68Q45
idZBL: Zbl 0688.68075
Date available: 2008-06-05T21:38:06Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_030-1989-1_38.pdf 125.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo